EconPapers    
Economics at your fingertips  
 

Approximate solutions of equations defined by complex spherical multiplier operators

C. P. Oliveira

Journal of Applied Mathematics, 2005, vol. 2005, issue 2, 93-115

Abstract: This paper studies, in a partial but concise manner, approximate solutions of equations defined by complex spherical multiplier operators. The approximations are from native spaces embedded in Sobolev‐type spaces and derived from the use of positive definite functions to perform spherical interpolation.

Date: 2005
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/JAM.2005.93

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2005:y:2005:i:2:p:93-115

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2005:y:2005:i:2:p:93-115